EconPapers    
Economics at your fingertips  
 

A Game Theoretic Approach to Linear Systems with L2-bounded Disturbances

W.A. van den Broek, Jacob Engwerda and Johannes Schumacher
Additional contact information
W.A. van den Broek: Tilburg University, Center For Economic Research

No 2000-38, Discussion Paper from Tilburg University, Center for Economic Research

Keywords: Linear uncertain systems; game theory; algebraic Riccati equations (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 4874f7b83f7/download (application/pdf)

Related works:
Working Paper: A Game Theoretic Approach to Linear Systems with L2-bounded Disturbances (2000) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiucen:e777db78-0a6b-410f-918d-a69449d743fd

Access Statistics for this paper

More papers in Discussion Paper from Tilburg University, Center for Economic Research
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-01
Handle: RePEc:tiu:tiucen:e777db78-0a6b-410f-918d-a69449d743fd